# SDR N93A04122007

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 623
- Aircraft time: 7,466 hours, 2,609 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 1159SCH23133
- Part serial: 2053
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT EXTEND NORMALLY AFTER GEAR WAS SELECTED DOWN, AFTER ABOUT 45 SECONDS GEAR EXTENDED NORMALLY, FOUND NOSE LANDING GEAR DOOR CONTROL VALVE AT FAULT.
